# SDR DL72K001172

- Difficulty date: June 16, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N413DA
- Make and model: Boeing 727232
- Aircraft serial: 21233
- Aircraft time: 60,956 hours, 55,604 cycles
- Engine: Pwa JT8D15
- Engine time: 69,985 hours, 57,627 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Part time: 69,985 hours, 57,627 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

APROX 20 SECONDS AFTER TAKEOFF NR 1 ENGINE FLAMED OUT WITH NO OTHER ABNORMAL INDICATIONS OR SOUNDS NOTED BY FLIGHT CREW.  REPLACED NR 1 ENGINE DRIVEN FUEL PUMP AND FUEL CONTROL UNIT PER MM.  RAN AND ADJUSTED NR 1 ENGINE FUEL CONTROL PER PFHB AND MM, ALL PARAMETERS AND LEAK CK GOOD.
